# SDR SWI2025F00160

- Difficulty date: January 17, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 40,127 hours, 25,883 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH COCKPIT FLOOR DOUBLER CORRODED AS MARKED FR 8-12     (C-CHECK RO 2/15/2025)    REMOVED AND PERFORMED DOUBLER REPAIR ON RH COCKPIT FLOOR DOUBLER BETWEEN FR 8-12. WEIGHT FOR REPAIR PARTS AND FASTENERS MEASURE 80G.(I.D# HG3-61241 DUE: 08/21/25) REF: SRM 53-10-10/REPAIR07P. NO CHANGE TO WEIGHT AND BALANCE.
